# SDR DALA2017020801733

- Difficulty date: March 1, 2016
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 50,324 hours, 28,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK LOCATED AT BS 1437, STRINGER 13L LAP JOINT.
